Pacific Journal of Mathematics

Smoothness of analytic functions at boundary points.

Mikihiro Hayashi

Article information

Source
Pacific J. Math., Volume 67, Number 1 (1976), 171-202.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817672

Mathematical Reviews number (MathSciNet)
MR0425126

Zentralblatt MATH identifier
0348.30034

Subjects
Primary: 30A72
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 30A98

Citation

Hayashi, Mikihiro. Smoothness of analytic functions at boundary points. Pacific J. Math. 67 (1976), no. 1, 171--202. https://projecteuclid.org/euclid.pjm/1102817672


Export citation

References

  • [1] T. W. Gamelin, Uniform Algebras. Prentice-Hall, New York, 1969.
  • [2] A. P. Hallstrom, On bounded point derivations and analytic capacity, J. Functional Analysis, 4 (1969), 153-165.
  • [3] M. Hayashi, Point derivations on commutative Banach algebras and estimates of the A(X)-metric norm, J. Math. Japan, 27 (1975), 24-42.
  • [4] A. G. O'Farrell, Equiconvergence of derivations, Pacific J. Math., 53 (1974), 539-554.
  • [5] A. G. O'Farrell, An isolated bounded point derivation, Proc. Amer. Math. Soc, 39 (1973), 559-562.
  • [6] J. Li-ming Wang, An approximate Taylor's theorem forR(X), Math. Scand., 33 (1973), 343-358.
  • [7] T. W. Gamelin and J. Garnett, Pointwse bounded approximation and Dirichlet algebras, J. Functional Analysis, 8 (1971), 360-404.
  • [8] A. G. O'Farrell, Analytic capacity, Holder conditions, and -spikes, Trans. Amer. Math. Soc., 196 (1974), 415-424.